# SDR CA110321019

- Difficulty date: March 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Israel 1124
- Aircraft time: 11,475 hours
- Engine: Garrtt TFE73131G
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PERFORMANCE TESTING THE THE 15 BIT BEACON, ID SHOWED 2DC6000000FFBFF AND COUNTRY CODE SHOWED 366 USA. THE ELT HAD ORIGINALLY BEEN PROGRAMMED FOR A BEACON ID 27878 03274 FFBFF AND COUNTRY CODE OF 316 CANADA.  THE UNIT WAS SENT TO A LOCAL AVIONICS SHOP WITH THE CAPABILITY OF REPROGRAMMING THE ELT AND THE SHOP WAS UNABLE TO CARRY OUT THE REPROGRAMMING ON THIS PARTICULAR ELT. THE ELT WAS SENT BACK TO THE DISTRIBUTOR FOR SERVICING AND A TEARDOWN REPORT HAS BEEN REQUESTED. (TC# 20110321019)
